| Model Number |
39102 |
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the complainant received a box for product catalog number 39102 with corporate lot number jubt1749 and that the product within the box was product catalog number 37104 with corporate lot number jubt1749.
Additional Manufacturer Narrative
The reported issue was confirmed.The device was returned for evaluation.Visual inspection noted that all samples received are product 37104.The printed product catalog was different in all packages.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.During the inspection of the labeling of the package it was noted that the printed product catalog was different in all packages.Therefore, the labeling was found inadequate.(b)(4).
Event or Problem Description